Follow
I. Moerdijk
I. Moerdijk
hoogleraar wiskunde, Universiteit Utrecht
Verified email at uu.nl
Title
Cited by
Cited by
Year
Sheaves in geometry and logic: A first introduction to topos theory
S MacLane, I Moerdijk
Springer Science & Business Media, 2012
30012012
Introduction to foliations and Lie groupoids
I Moerdijk, J Mrcun
Cambridge university press, 2003
8492003
Models for smooth infinitesimal analysis
I Moerdijk, GE Reyes
Springer Science & Business Media, 2013
5162013
Axiomatic homotopy theory for operads
C Berger, I Moerdijk
Commentarii Mathematici Helvetici 78, 805-831, 2003
4302003
Orbifolds as groupoids: an introduction
I Moerdijk
arXiv preprint math/0203100, 2002
3302002
Sheaves of Sets
S Mac Lane, I Moerdijk, S Mac Lane, I Moerdijk
Sheaves in Geometry and Logic: A First Introduction to Topos Theory, 64-105, 1994
3271994
Orbifolds, sheaves and groupoids
I Moerdijk, DA Pronk
K-theory 12 (1), 3-21, 1997
2771997
Algebraic set theory
A Joyal, I Moerdijk
Cambridge University Press, 1995
2461995
Resolution of coloured operads and rectification of homotopy algebras
C Berger, I Moerdijk
Contemporary mathematics 431, 31-58, 2007
1932007
Dendroidal sets
I Moerdijk, I Weiss
Algebraic & Geometric Topology 7 (3), 1441-1470, 2007
1752007
Wellfounded trees in categories
I Moerdijk, E Palmgren
Annals of Pure and Applied Logic 104 (1-3), 189-218, 2000
1712000
Monads on tensor categories
I Moerdijk
Journal of Pure and Applied Algebra 168 (2-3), 189-208, 2002
1462002
The Boardman–Vogt resolution of operads in monoidal model categories
C Berger, I Moerdijk
Topology 45 (5), 807-849, 2006
1372006
The classifying topos of a continuous groupoid. I
I Moerdijk
Transactions of the American Mathematical Society 310 (2), 629-668, 1988
1221988
Dendroidal sets as models for homotopy operads
DC Cisinski, I Moerdijk
Journal of topology 4 (2), 257-299, 2011
1192011
A homology theory for étale groupoids
M Crainic, I Moerdijk
Walter de Gruyter GmbH & Co. KG 2000 (521), 25-46, 2000
1162000
Dendroidal sets and simplicial operads
DC Cisinski, I Moerdijk
Journal of Topology 6 (3), 705-756, 2013
1132013
Algebraic classification of equivariant homotopy 2-types, I
I Moerdijk, JA Svensson
Journal of pure and applied algebra 89 (1-2), 187-216, 1993
1121993
On an extension of the notion of Reedy category
C Berger, I Moerdijk
Mathematische Zeitschrift 269 (3), 977-1004, 2011
1112011
A completeness theorem for open maps
A Joyal, I Moerdijk
Annals of Pure and Applied Logic 70 (1), 51-86, 1994
1051994
The system can't perform the operation now. Try again later.
Articles 1–20